# SDR DALA2024100409684

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N865DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31976
- Aircraft time: 25,533 hours, 9,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5127380) LT AFT EMER LIGHT BATTERY PACK INOP. R&R LT AFT EMER LIGHT BATTERY PACK IAW B737 AMM 33-51. OPS CHK GOOD.
